| Model Number |
SK20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2021, a compression screw was removed on (b)(6) 2022 due to pain.Upon removal, no failure was found with the hardware.Additional information indicates the patient's bones were fused.No devices were returned for evaluation.The device history records were reviewed and no non-conformance's or issues during the manufacture or release of the device were identified that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2021, a compression screw was removed on (b)(6) 2022 due to pain.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.